Night Nurse Caps 10’s


Active constituents

Paracetamol Ph. Eur.

mg/capsule

500.0

Promethazine hydrochloride Ph. Eur. 10.0
Dextromethorphan hydrobromide Ph. Eur. 7.5

Therapeutic indications

For the symptomatic relief of colds, chills and influenza at night.

method of administration

Route of Administration

Oral

Do not exceed the stated dose

To be taken at bedtime

Maximum daily dose: Only one dose should be taken per night.

Adults and children aged 16 years and over:

Take two capsules just before bedtime.

Not to be given to children under 16 years except on medical advice.

Elderly:

The normal adult dose can be used.

Only one dose should be taken per night.

Do not take if you have already taken 4 doses of a paracetamol-containing product during the day. Other products containing paracetamol may be taken during the day but for adults the total daily dose of paracetamol must not exceed 4000mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.

Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.

Maximum duration of continued use without medical advice: 3 days.

KSh970

Active constituents

Paracetamol Ph. Eur.

mg/capsule

500.0

Promethazine hydrochloride Ph. Eur. 10.0
Dextromethorphan hydrobromide Ph. Eur. 7.5

Therapeutic indications

For the symptomatic relief of colds, chills and influenza at night.

method of administration

Route of Administration

Oral

Do not exceed the stated dose

To be taken at bedtime

Maximum daily dose: Only one dose should be taken per night.

Adults and children aged 16 years and over:

Take two capsules just before bedtime.

Not to be given to children under 16 years except on medical advice.

Elderly:

The normal adult dose can be used.

Only one dose should be taken per night.

Do not take if you have already taken 4 doses of a paracetamol-containing product during the day. Other products containing paracetamol may be taken during the day but for adults the total daily dose of paracetamol must not exceed 4000mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.

Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.

Maximum duration of continued use without medical advice: 3 days.

Category:

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Night Nurse Caps 10’s”

There are no reviews yet.

Start Chatting
1
Need help? Lets Chat!
Hello,
How can we help you today?